Does anyone here ever have svt for 3 years, then went in with the pounding heart beat after 16 hr's of being horrified to call~911~ then I started to pass out, they got there and said yes, you are right, it is svt~ however by the time I got in the hospital and hour went by and they said No, right now you have a fib with a flutter~ said you never had that before...Now I was horrified~ they started a heprin drip, and made me stay all night, giving the cardezem drip or something like that, but never stopped so I got paddled the next day about 11:00am, and then had a stress test at the same day with the radioactive med and after they said it was negitive for heart valve or anything wrong and my heart was fine...Why did this happen, and now I am horrified every time I feel a few fast ones, this is the first time for all of this and I am scared to pieces... just said take an asprin every day and we will see you in 6 months! Yikes, I have terrible anxiety and take xanax for it for 18 yrs, but can't stop fearing. anyone to help even knowing someone else has this would make me feel not so alone... Why from svt to a fib? is that a typical happening or does it mean much worse? Thanks to anyone with any words or experience with this proble... Scardycat times a million
Help a fib and svt ???: Does anyone... - Arrhythmia Alliance
I suggest that you repost this question into the Atrial Fibrillation Forum on HUL by copying and pasting the text. That forum is far more active and certainly some members have had both.
THANK YOU PETER! JUST SEEING YOUR KIND POST MADE ME FEEL BETTER, BESIDES YOUR WONDERFUL DIRECTION.. THANK YOU, THANK YOU THANK YOU
HELLO PETER, HOW DO i FIND THIS SITE "Atrial Fibrillation Forum on HUL" ON THIS SITE? NEW ON COMPUTER SO I DON'T KNOW HOW TO NAVIGATE WELL... THANK YOU AGAIN...
Go into the menu at the top and select BROWSE COMMUNITIES. Then type Atrial Fibrillation and it will come up.
I am out now and using my iPhone. If you can't find it I'll put a link in a reply so you can just click it.
@scardycat svt and afib are just different types of electrical disturbances in the heart. You can have more than one of them at the same time. if you do not stop them from happening they spread and usually become worse.
It would be useful for you to avoid the triggers for afib and basically abnormal heart electrical activity. Alcoholic drinks dilate the left atrium. This dilation causes afib and other abnormal electrical activities in the heart because the normal pathway for the electrical charge in the heart is disrupted. So don't drink.
Other triggers are : chocolate, sugar, large macrolide antibiotics. quinolone antibiotics (because the pharmokinetics of quinolones is such that they increase the dopamine levels in your body--this is a neurotransmitter which, if too high can cause afib and svt)-quinolones are cipro, leviquin, avalox, anything ending in--floxin, and other names;
any supplement that increases adrenaline; epinephrine (when you have dENtal work, the dentist or oral surgeon will use novacain which has epinephrine in it to stop bleeding--however with afib and svt--you cannot take epinephrine as this makes your heart beat too fast'--your dentist can use carbocain which does not contain epinephrine:
if you are taking hypothyroid medication you cannot take epinephrine; if your hormones are too low such as estradiol for women and testosterone for both men aND WOMEN THIS CAN UPSET THE NORMAL ELECTRICAL ACTIVITY OF YOUR HEART.
Other triggers are sugar,; anything to which you are allergic; excessive physical activity; excessive psychological stress; excessive inflammation; viral infections; fever. As far as the inflamm you caqn test for this --see below
If you are ++ for the COMT gene this can cause afib ( the COMT gene controls an enzyme that breaks down dopamine, epinephrine and norepinephrine--++ means it is underfunctioning and you have this from both parents--the result is these neurotransmitters remain in your body too long and cause an electrical heart disturbance.Xanax --you should look up what nutrientsw are depleted from your body by this drug and then replace those nutrients separate from taking the drug. You might be better off if you did not have to use a tranquilizer. Xanax is extremely addictive.--it cannot be just stopped --you also cannot take too much--either can cause a massive heart attack.
why do you not get some regular blood tests to check on: CO Q 10 ( needed for normal energy production and heart function--your heart needs energy--it works non stop): high sensitivity C reactive protein--this is a bio marker of inflammation. It should be less than 1. If it is 3 or more you are at risk for a cardiovascular adverse event; If it is really high as in 14, 56 etc, then you have systemic inflammation, probably resulting from COX-2 and LOX-5--2 normal inflammatory process resulting from your normal metabolisma and also cause dby a genetic tendency to make to mauch. These can be harmlessly removed using Nexrutine (natural cox 2 inhibnitor via chinese medicine) and 5-Loxin ( natural lox-5 inhibitor via Ayervedic medicine)-I do not think you should just go buy theese and take them because they work for me. You have to check that they will not interfere with anything else goikng on or anyting else you are taking. However I think they arre way less dangerous than prescription medication COX 2 inhibitors. Maybe you need XANACX because you may have a magnesium deficiency
In addition to COQ 10 and hs C-reactive protein, a doctor should give you a blood test for NT-proBNT--this is a substance produced by your left ventricle when your heart is under stress.
Also check vitamins B12, and B6, red blood cell magnesium( healthy is the highest range);basic metabolic panel, Sedimantqtion rate (inflamm bio marker)--thry to info about what is going on inside your body at a cellular level and try to correct some of the problems--if you have afib you need to stop it ( meds or ablation or other if there is any other) because the linger you are out of normal sinus rhythm, the more the architecture of your heart changes iun an adverse direction which will lead to more and greater heart problems. why has the doctor not put you on an anti coagulant, as afib increaes the risk of stroke by at least 5 fold. You need a better investigation into what is going on and what you can do about it. For more info you can look at the web sites uptodate.com (pay for a 1 day, 1 week, 1 month -subscription); biofoundations.org; ClevelandClinic.com; StrongMemorial hospital.com;lef.org;Mayo Clinic.
AND YES-you can have afib and svt--befoire my ablation , my electrically heart activity had become so chaotic that I had Atrial fibriollation and supra ventricular tachicardis, and pre mature ventricular contractions with 5 beat galloop-s at the same time and my heart rate was so chaotic every second I was going from68 to 170 to 90 to 112 and was very crazy. At times my heart also stopped , then started right away--but the sensation of those skipped beats and pauses was very fightening because it felt as though everything stopped, my conscousness was fading out and I was about to faint--then suddenly it just started beating normally again. this chaotic stuff was not continual, but intermittant. I was very happy I had the ablation, even though i AM STILL USING A VERY LOW DOSE OF WARFARIN AND SOTALOL. i HOPE YOU AND YOUR DOCTORS FIGURE OUT EXACTLY WHAT IS GOING ON AND YOU FIND A HELPFUL SOLUTION TO STOP THE PROBLEM gOOD LUCK
Oh boy, that is a great amount of information, and thank you for taking the time to send this wonderful amount of information! I never knew all of those things could happen at once! Or all of possible triggers as you say! I will the show the info. to my Dr. and ask about taking some labs suggested. All I got was a cbc & metabolic panel..... Gosh you have made this easier to understand~ and I don't feel so isolated on this quarry of mine.. Can't thank you enough for taking time to respond and with such a wealth of info.!! Your have been extremely generous with your knowledge and time, I thank you soooo much. God Bless you and your's~
It's not unusual for the heart to go into AF if it has been in SVT for several hours. It doesn't necessarily mean there's anything else wrong with your heart but it shows that you should get the SVT treated reasonably quickly.
If it's a "typical" SVT, it's better still to have a pathway ablation (which has a 90% success rate first go) and never have to worry about another attack.
Oh JonathanPittsCrick Thank you so much for this info! I certainly feel better since I just saw this on computer! I only had one svt 5 years ago that they did the adenosine too, and that was 20 min. after it started~ However I was super depressed and when it started at 9pm one night i just said oh, let it beat all it wants I had it! Well that when I landed in hosp next day about 4pm and dr. said well this is now afib with flutter... I was so surpised as when the ambulance picked me up it was still svt according to the para medic~ but I started to pass out and was so dizzy and short of breath and it seemed yes, I waited way to long... Thank you again, as this is all so darn new to me, and I am the only care taker for my elderly Mother, and I love taking care of her~ I just wore down mentally, I was spent worrying about her health to the point of silliness! She is in pretty good health Takes one pill in morn. and one half at night, and she is 93 !!! She has more energy than me! Love her to pieces and told her Mama~ I am 65 and you are in better shape than me<33 Again I so appreciate your sharing this info. i feel much better since I got your message!! Thank you again!!!